Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/4380

New Monogenetic Trematodes from Hawaiian Fishes, I

File Size Format  
vol19n1-55-95.pdf 22.19 MB Adobe PDF View/Open

Item Summary

Title:New Monogenetic Trematodes from Hawaiian Fishes, I
Authors:Yamaguti, Satyu
Date Issued:Jan 1965
Publisher:University of Hawai'i Press
Citation:Yamaguti S. 1965. New monogenetic trematodes from Hawaiian fishes, I. Pac Sci 19(1): 55-95.
URI:http://hdl.handle.net/10125/4380
ISSN:0030-8870
Appears in Collections: Pacific Science Volume 19, Number 1, 1965


Please email libraryada-l@lists.hawaii.edu if you need this content in ADA-compliant format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.